# SDR DALA2021101506375

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,527 hours, 23,533 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Condition: Faulted
- Location: Flap Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6807 - MISC/DE - LE ASYM/TE DISAGREE EICAS MESSAGES ON APPROACH LED TO ADDITIONALLY TRAILING EDGE FLAP DISAGREE TO FLAPS UP LANDING. C/W QRH AND LANDED. CORRECTIVE ACTION: T/S REPLACED BOTH LEFT WING (IB AND OB) SLAT LOSS SENSORS. R/R FSEU #1 PER AMM B757 27-51. OPS CK GOOD.
